# SDR USAAD98027

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45868
- System (JASC): 3350 · Emergency Lighting
- Part: Lighting
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - AFT CABIN AND TAILCONE CATWALK FLOOR PATH LIGHTING INOP.  MAINTENANCE FOUND ONE CATWALK SOCKET WITH MOISTURE CONTAMINATION FROM THE LEFT WATER SEPARATOR UNION DRIPPING.  DRIED AND CLEARED AREA AND REPLACED SOCKET.  (M)
